# SDR P5CA9800887

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Hyd Resv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HYD RESERVOIR LT AFT ATTACH ANCHOR NUT SUPPORT BRACKET CRACKED.  REPAIRED PER SRM 51-10-01 P 18.
